# SDR AALA202403122813

- Difficulty date: February 27, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Regulator Valve
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 SLIDE RAFT SAFETY PIN CAN NOT BE INSTALLED TO LOCKOUT THE SLIDE INFLATION RESERVOIR DUE TO THE LOCK PIN HOLES ON THE REGULATOR VALVE DO NOT ALIGN. MAINTENANCE INTENTIONALLY DEPLOYED THE SLIDE AND REMOVED THE SLIDE ASSEMBLY. **SUPPLEMENTAL REPORT FOR AALA202402282813: MAINTENANCE REPLACED SLIDE RAFT ASSSMBLY PER TASK CARD 26L00025011 .** (CLOSED)
